Alex P Syrup 60 ml

Alex P Syrup 60 ml

Glenmark Pharmaceuticals Ltd
Uses of Alex P Syrup 60 ml:
Pain relief, Fever, Dry cough, Dry cough
Composition of Alex P Syrup 60 ml:
Sodium Citrate 60mg/5ml + Paracetamol / Acetaminophen 125mg/5ml + Phenylephrine 5mg/5ml + Menthol 1mg/5ml
₹56.25
coupon
coupon
MRP: ₹75
Product Details

SKU: PC-108
Product Description: Alex P Syrup 60 ml is manufactured by Glenmark Pharmaceuticals Ltd
Packing: Bottle
Condition: New
Sold by: Pulse Pharmacy India Pvt. Ltd.

  Substitutes for Alex P Syrup 60 ml

*Order substitutes only on doctor's approval

Uses

Sodium Citrate is generally used in treatment for clear mucus from lungs.
Paracetamol / Acetaminophen is generally used in treatment for pain relief and fever. It is used to relieve pain in conditions like headache, muscle pain, or dental pain.
Phenylephrine is generally used in treatment of common cold symptoms.
Menthol is generally used in treatment of the treatment of throat irritation.

Side effects

  • Headache
  • Nausea
  • No adverse reaction found
  • Vomiting

How to use

Consume this medicine in the dosage and duration as per your doctors advise. While taking Paracetamol / Acetaminophen, swallow it completely without crushing, breaking or chewing it. Paracetamol / Acetaminophen is to be taken with food.
Consume this medicine in the dosage and duration as per your doctors advise. For directions before use, please check the label. Measure it with a measuring cup and take it by mouth. Shake well before use. Phenylephrine is advised to be taken at a fixed time, but may be taken together with food (or) without food.Take it with food if stomach upset occurs.
Consume this medicine in the dosage and duration as per your doctors advise. For directions before use, please check the label. Measure it with a measuring cup and take it by mouth. Shake well before use. Menthol is advised to be taken at a fixed time, but may be taken together with food (or) without food.

How it works

Sodium Citrate is a mucolytic drug. It thins and loosens mucus (phlegm) in the nose, windpipe and lungs making it easier to cough out.
Paracetamol / Acetaminophen is an analgesic and anti-pyretic. It relieves the pain & reduces the fever by blocking the release of some chemical messengers that typically cause fever and pain.
Phenylephrine is a decongestant that improves the condition by shrinking the blood vessels to provide quick and temporary relief from inflammation (swelling and redness) and discomfort.
Menthol causes numbness in the area of application by producing a mild anesthetic action and also cause a cooling sensation.
ic

Genuine

Wide Range of Wellness & OTC Products

ic

Save up to 50%*

Flat Discount & Cashback on Medicine

ic

Trust

100% Secure Payments

ic

Easy Monthly Refills

Subscribe for hassle free monthly refills